IJPAM: Volume 87, No. 2 (2013)

EXISTENCE RESULTS FOR QUASISTATIC
CONTACT PROBLEM WITH INTERNAL STATE VARIABLES

N. Lebri
Department of Mathematics
Faculty of Sciences
University of Farhat Abbas
Setif, 19000, ALGERIA


Abstract. The subject of this work is the study of a value problem describing the quasistatic evolution of semilinear retetype viscoplastic models with internal state variables, and we suppose the problem of Tresca's Friction law at the presence of recal forces. The existence and uniqueness of the solution is proved using results of evolutionary variational inequalities and a fixed point theorem.

Received: January 19, 2013

AMS Subject Classification: 74M15, 74S05, 65M60

Key Words and Phrases: viscoplasticity, Trasca's law, variational inequality, fixed point

Download paper from here.



DOI: 10.12732/ijpam.v87i2.2 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 2